# SDR SIMA201202503

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 23,680 hours, 17,460 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: GG670800137
- Part serial: 01629
- Condition: Inoperative
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3879 THE CREW REPORTED THAT DURING CRUISE THEY RECEIVED A WING OVERHEAT MESSAGE THAT INTIALLY EXTINGUISHED AFTER FOLLOWING AOM PROCEDURES AND CAME BACK ON.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO MRB.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT SIDE INBOARD TEMPERATURE SENSOR IAW CRJ 700 AMM 30-12-06.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
